# SDR FDEA201007062372

- Difficulty date: July 6, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 49,991 hours, 30,367 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 651728417
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT I/B & O/B ACTUATOR ATTACH RIBS CRACKED. REMOVED I/B AND O/B RIBS TO NR 6 SLAT IAW SRM 51-30-2  FABRICATED, LOCATED AND DRILLED NEW I/B AND O/B RIBS, 2024 0 MATERIAL PO 29126300  DIM 16 1/2" X 6"  IAW SRM 57-50-2 FIG 2  INSTALLED NEW RIBS 2 EACH IAW SRM 51-30-2 REV 103
